# SDR ZZDA070123121

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  NLG COLLASPED (AFT DIRECTION) APPORX 18 INCHES EXPOSED (WHEEL ASSEMBLE).  REMOVED AND REPLACED NLG ASSY AND RETRACT CYCLE AND BUNGEE PER JAC 717-5044-559532001-01 PER MDC DRAWING 5940760 REV T DATED 01/24/06.
